# SDR SWAA2013050615646

- Difficulty date: April 28, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N291AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 24,346 hours, 10,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 851677
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LENS LIGHT COVER LOOSE AT ROW 1.  SECURED COVER PER M/M.
